# SDR AUS20011008

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8597 · Engine System Wiring
- Part: Wire
- Condition: Worn
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: CR
- Nature of condition: E, A
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL WIRES (2OFF) LOCATED IN ENGINE COMPARTMENT CHAFING ONSOLID FUEL LINE. WIRES ARCED AND BLEW A SMALL HOLE IN THE FUELLINE RESULTING IN A FIRE IN THE ENGINE COMPARTMENT. INADEQUATEMAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
